# SDR SWAA2022062713185

- Difficulty date: May 29, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D S-18L GUSSET BRACKET CRACKED. 124-007 / [01] REMOVED AND REPLACED FWD CARGO STA 500D S-18L GUSSET BRACKET AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
